MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0301-0503(79)80058-2

Медицинская библиотека · Journal of maxillofacial surgery · 1979

Hoigné's syndrome-its course and symptomatology.

Kryst L, Wanyura H

Клинический случайСтатьяПеревод в очереди

Аннотация

The study presents the clinical symptomatology of acute embolic-toxic reactions to penicillin seen in 9 patients treated with the drug. The complex of short-lasting symptoms characterized by severe agitation with confusion, visual and auditory hallucinations and dire fear is caused by accidental penetration of an amount of intramuscular penicillin injected into the venous system. The authors' experience and the data so far published reveal a much more frequent occurrence of Hoigné's (1959) syndrome than is usually thought. The syndrome does not depend upon the dose of a single injection of procaine penicillin but it may be attributed to poor technique of intramuscular injection and to great number of injections in a small area of the buttock. It is recommended that intravenous steroids in the treatment of acute symptoms of Hoigné's syndrome beside pharmacological sedation of the patient are applied.

Для цитирования: Kryst L, Wanyura H. Hoigné's syndrome-its course and symptomatology.. Journal of maxillofacial surgery. 1979. DOI: 10.1016/s0301-0503(79)80058-2.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.